Alert archive / Florida / Red Flag Warnings in 2017

Red Flag Warning 7, NWS Tampa Bay, FL

April 6, 201715 counties in Florida

NWS Tampa Bay, FL issued this red flag warning at Apr 6, 2017, 8:36 PM EDT for 15 counties in Florida. It took effect at Apr 7, 2017, 12:00 PM EDT. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 6, 2017, 8:36 PM EDT (00:36 UTC)
In effect from
Apr 7, 2017, 12:00 PM EDT
Expired
Apr 7, 2017, 8:00 PM EDT
In force
8 hr
Issued by
NWS Tampa Bay, FL

Counties Charlotte County, FL, Citrus County, FL, DeSoto County, FL, Hardee County, FL, Hernando County, FL, Highlands County, FL, Hillsborough County, FL, Lee County, FL, Levy County, FL, Manatee County, FL, Pasco County, FL, Pinellas County, FL, Polk County, FL, Sarasota County, FL, Sumter County, FL

The radar

The Tampa radar (KTBW), 27 km from the middle of the area, began a volume at 00:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Tampa Bay, FL (KTBW), launched 00:00Z, 0.6 hours before the alert went out and 28 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tampa Bay, FL at 00:00Z on 2017-04-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tampa Bay, FL at 00:00Z on 2017-04-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -20 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1683 m above ground
0-6 km bulk shear
47 kt
0-1 km storm-relative helicity
-20 m²/s²
0-3 km storm-relative helicity
111 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

041 
WWUS82 KTBW 070036
RFWTBW

URGENT - FIRE WEATHER MESSAGE
National Weather Service Tampa Bay Area - Ruskin FL
836 PM EDT Thu Apr 6 2017

...LOW HUMIDITIES, DRY FUELS, AND GUSTY WINDS WILL RESULT IN RED
FLAG CONDITIONS FRIDAY...

.Relative humidities will fall below 35 percent for several hours
on Friday. Fuels are forecast to be dry despite recent rains, with
ERC values at or above 27. Winds will be 15 to 20 mph and gusty
out of the northwest.

FLZ043-052-056-057-061-139-142-151-155-160-162-165-239-242-248-
249-251-255-260-262-265-071245-
/O.NEW.KTBW.FW.W.0007.170407T1600Z-170408T0000Z/
Sumter-Polk-Hardee-Highlands-DeSoto-Coastal Levy-Coastal Citrus-
Coastal Hillsborough-Coastal Manatee-Coastal Sarasota-
Coastal Charlotte-Coastal Lee-Inland Levy-Inland Citrus-
Inland Hernando-Inland Pasco-Inland Hillsborough-Inland Manatee-
Inland Sarasota-Inland Charlotte-Inland Lee-
836 PM EDT Thu Apr 6 2017

...RED FLAG WARNING IN EFFECT FROM NOON TO 8 PM EDT FRIDAY FOR DRY
FUELS, LOW HUMIDITIES, AND WINDS GREATER THAN 15 MPH...

The National Weather Service in Tampa Bay Area - Ruskin FL has
issued a Red Flag Warning, which is in effect from noon to 8 PM
EDT Friday. 

* AFFECTED AREA...Sumter...Polk...Hardee...Highlands...DeSoto... 
  Coastal Levy...Coastal Citrus...Coastal Hillsborough... 
  Coastal Manatee...Coastal Sarasota...Coastal Charlotte... 
  Coastal Lee...Inland Levy...Inland Citrus...Inland Hernando... 
  Inland Pasco...Inland Hillsborough...Inland Manatee...Inland 
  Sarasota...Inland Charlotte...Inland Lee. 

* WIND...Northwest 15 to 20 MPH and gusty.

* HUMIDITY...25 to 35 percent.

* ERC...Ranging from 29 to 41.

* IMPACTS...any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now....or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

&&

$$
3 follow-up statements
175 
WWUS82 KTBW 070856
RFWTBW

URGENT - FIRE WEATHER MESSAGE
National Weather Service Tampa Bay Area - Ruskin FL
456 AM EDT Fri Apr 7 2017

...LOW HUMIDITIES, DRY FUELS, AND GUSTY WINDS WILL RESULT IN RED
FLAG CONDITIONS FRIDAY...

.Relative humidities will fall below 35 percent for several hours
on Friday. Fuels are forecast to be dry despite recent rains,
with ERC values at or above 27. Winds will be 15 to 20 mph and
gusty out of the northwest.

FLZ043-052-056-057-061-139-142-151-155-160-162-165-239-242-248-
249-251-255-260-262-265-080000-
/O.CON.KTBW.FW.W.0007.170407T1600Z-170408T0000Z/
Sumter-Polk-Hardee-Highlands-DeSoto-Coastal Levy-Coastal Citrus-
Coastal Hillsborough-Coastal Manatee-Coastal Sarasota-
Coastal Charlotte-Coastal Lee-Inland Levy-Inland Citrus-
Inland Hernando-Inland Pasco-Inland Hillsborough-Inland Manatee-
Inland Sarasota-Inland Charlotte-Inland Lee-
456 AM EDT Fri Apr 7 2017

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 8 PM EDT
THIS EVENING FOR DRY FUELS, LOW HUMIDITIES, AND WINDS GREATER
THAN 15 MPH...

* AFFECTED AREA...Sumter...Polk...Hardee...Highlands...DeSoto... 
  Coastal Levy...Coastal Citrus...Coastal Hillsborough... 
  Coastal Manatee...Coastal Sarasota...Coastal Charlotte... 
  Coastal Lee...Inland Levy...Inland Citrus...Inland Hernando... 
  Inland Pasco...Inland Hillsborough...Inland Manatee...Inland 
  Sarasota...Inland Charlotte...Inland Lee. 

* WIND...Northwest 15 to 20 MPH and gusty.

* HUMIDITY...25 to 35 percent.

* ERC...Ranging from 29 to 41.

* IMPACTS...any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now....or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

&&

$$
409 
WWUS82 KTBW 071531
RFWTBW

URGENT - FIRE WEATHER MESSAGE
National Weather Service Tampa Bay Area - Ruskin FL
1131 AM EDT Fri Apr 7 2017

...LOW HUMIDITIES, DRY FUELS, AND GUSTY WINDS WILL RESULT IN RED
FLAG CONDITIONS TODAY...

.Relative humidities will fall below 35 percent for several hours
the remainder of today. Fuels are forecast to be dry despite 
recent rains, with ERC values at or above 27. Winds will be 15 to 
20 mph and gusty out of the northwest.

FLZ050-148-149-080000-
/O.EXA.KTBW.FW.W.0007.170407T1600Z-170408T0000Z/
Pinellas-Coastal Hernando-Coastal Pasco-
1131 AM EDT Fri Apr 7 2017

...RED FLAG WARNING IN EFFECT UNTIL 8 PM EDT THIS EVENING FOR 
LONG DURATIONS OF HUMIDITY BELOW 35 PERCENT HIGH ERC VALUES AND 
SUSTAINED WINDS NEAR 15 MPH...

The National Weather Service in Tampa Bay Area - Ruskin FL has
issued a Red Flag Warning, which is in effect until 8 PM EDT this
evening. 

* AFFECTED AREA...Pinellas...Coastal Hernando...Coastal Pasco.

* WIND...Northwest 15 to 20 MPH and gusty.

* HUMIDITY...25 to 30 percent.

* ERC...Ranging from 30 to 37.

* IMPACTS...Any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now....or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

&&

$$

FLZ043-052-056-057-061-139-142-151-155-160-162-165-239-242-248-
249-251-255-260-262-265-080000-
/O.CON.KTBW.FW.W.0007.170407T1600Z-170408T0000Z/
Sumter-Polk-Hardee-Highlands-DeSoto-Coastal Levy-Coastal Citrus-
Coastal Hillsborough-Coastal Manatee-Coastal Sarasota-
Coastal Charlotte-Coastal Lee-Inland Levy-Inland Citrus-
Inland Hernando-Inland Pasco-Inland Hillsborough-Inland Manatee-
Inland Sarasota-Inland Charlotte-Inland Lee-
1131 AM EDT Fri Apr 7 2017

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING
FOR LONG DURATIONS OF HUMIDITY BELOW 35 PERCENT HIGH ERC VALUES 
AND SUSTAINED WINDS NEAR 15 MPH...

* AFFECTED AREA...Sumter...Polk...Hardee...Highlands...DeSoto... 
  Coastal Levy...Coastal Citrus...Coastal Hillsborough... 
  Coastal Manatee...Coastal Sarasota...Coastal Charlotte... 
  Coastal Lee...Inland Levy...Inland Citrus...Inland Hernando... 
  Inland Pasco...Inland Hillsborough...Inland Manatee...Inland 
  Sarasota...Inland Charlotte...Inland Lee. 

* WIND...Northwest 15 to 20 MPH and gusty.

* HUMIDITY...25 to 30 percent.

* ERC...Ranging from 29 to 41.

* IMPACTS...Any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now....or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

&&

$$
430 
WWUS82 KTBW 072139
RFWTBW

URGENT - FIRE WEATHER MESSAGE
National Weather Service Tampa Bay Area - Ruskin FL
539 PM EDT Fri Apr 7 2017

...LOW HUMIDITIES, DRY FUELS, AND GUSTY WINDS WILL RESULT IN RED 
FLAG CONDITIONS...

.Relative humidities will fall below 35 percent with ERC at or
above 27 combined with northwest winds of 15 to 20 mph. Saturday
will see humidities below 35 percent for 4 or more hours with ERC
at or above 37. The winds will be lower at 10 mph with higher
gusts.

FLZ050-052-057-148-155-165-248-255-262-265-080945-
/O.NEW.KTBW.FW.W.0008.170408T1600Z-170409T0000Z/
/O.CON.KTBW.FW.W.0007.000000T0000Z-170408T0000Z/
Pinellas-Polk-Highlands-Coastal Hernando-Coastal Manatee-
Coastal Lee-Inland Hernando-Inland Manatee-Inland Charlotte-
Inland Lee-
539 PM EDT Fri Apr 7 2017

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING
FOR LONG DURATIONS OF HUMIDITY BELOW 35 PERCENT HIGH ERC VALUES AND 
SUSTAINED WINDS NEAR 15 MPH...

...RED FLAG WARNING IN EFFECT FROM NOON TO 8 PM EDT SATURDAY 
FOR long duration of humidity below 35 percent and erc values at
or above 37....

The National Weather Service in Tampa Bay Area - Ruskin FL has 
issued a Red Flag Warning, which is in effect from noon to 8 PM 
EDT Saturday. 

* AFFECTED AREA...Pinellas...Polk...Highlands...Coastal 
  Hernando...Coastal Manatee...Coastal Lee...Inland Hernando... 
  Inland Manatee...Inland Charlotte...Inland Lee. 

* WIND...Northwest 15 to 20 MPH and gusty.

* HUMIDITY...25 to 30 percent.

* ERC...Ranging from 37 to 41.

* IMPACTS...Any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now....or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

&&

$$

FLZ043-056-061-139-142-149-151-160-162-239-242-249-251-260-080000-
/O.CON.KTBW.FW.W.0007.000000T0000Z-170408T0000Z/
Sumter-Hardee-DeSoto-Coastal Levy-Coastal Citrus-Coastal Pasco-
Coastal Hillsborough-Coastal Sarasota-Coastal Charlotte-
Inland Levy-Inland Citrus-Inland Pasco-Inland Hillsborough-
Inland Sarasota-
539 PM EDT Fri Apr 7 2017

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING
FOR LONG DURATIONS OF HUMIDITY BELOW 35 PERCENT HIGH ERC VALUES AND 
SUSTAINED WINDS NEAR 15 MPH..

* AFFECTED AREA...Sumter...Hardee...DeSoto...Coastal Levy... 
  Coastal Citrus...Coastal Pasco...Coastal Hillsborough... 
  Coastal Sarasota...Coastal Charlotte...Inland Levy...Inland 
  Citrus...Inland Pasco...Inland Hillsborough...Inland Sarasota. 

* WIND...Northwest 15 to 20 MPH and gusty.

* HUMIDITY...25 to 30 percent.

* ERC...Ranging from 29 to 41.

* IMPACTS...Any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now....or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

&&

$$

noah

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tampa Bay, FL wrote its last area forecast discussion before this red flag warning went out at Apr 6, 8:15 PM EDT, 21 minutes earlier.

Area forecast discussion, Apr 6, 8:15 PM EDT, 21 minutes before
Area Forecast Discussion
National Weather Service Tampa Bay Ruskin FL
815 PM EDT Thu Apr 6 2017

.UPDATE...
Temperatures are falling through the 60s while dew points
tumble into the 40s. A rare spring-time treat for our
region.

Not many changes needed to the public forecast. We still
expect a secondary front to push through tonight. Some
clouds are likely to develop over the Gulf as we end up with
a nearly 20 degree celsius difference between the Gulf water
temperatures and 850mb temperatures. Higher resolution
models are still showing clouds moving in after midnight.
These clouds could be in and out through the first half of
Friday, but still think we end up mostly sunny overall.

&&

.AVIATION...
VFR next 24 hours. Some stratocumulus clouds will move in
after 06Z but expect bases to be above 3500 feet. Otherwise
expect gusty north to northwest winds to return by 14Z
Friday.

&&

.MARINE...
Lots of hi-res guidance showing 20 knot winds hanging on
longer than what is currently forecast. We may need to
extend the small craft advisories through the rest of
Friday. Will defer to the overnight shift as they will have
newer 00Z guidance to digest.

Otherwise, no real changes. Winds and seas will gradually
diminish through the weekend as high pressure settles into
the southeastern states and finally pulls into the Atlantic
early next week.

&&

.FIRE WEATHER...
Latest ERC forecast values came in high, so will issue a red
flag warning for Friday for all but coastal Hernando,
coastal Pasco, and Pinellas counties where relative
humidities are forecast to stay above 35 percent.

&&

.Preliminary Point Temps/PoPs...
TPA  57  72  53  73 /   0   0   0   0
FMY  58  75  52  76 /   0   0   0   0
GIF  53  72  49  75 /   0   0   0   0
SRQ  57  73  52  72 /   0   0   0   0
BKV  49  71  44  73 /   0   0   0   0
SPG  61  70  58  72 /   0   0   0   0

&&

.TBW WATCHES/WARNINGS/ADVISORIES...
FL...High Rip Current Risk through Friday morning for Coastal
     Charlotte-Coastal Hillsborough-Coastal Lee-Coastal
     Manatee-Coastal Sarasota-Pinellas.

     Red Flag Warning from noon to 8 PM EDT Friday for Coastal
     Charlotte-Coastal Citrus-Coastal Hillsborough-Coastal
     Lee-Coastal Levy-Coastal Manatee-Coastal Sarasota-
     DeSoto-Hardee-Highlands-Inland Charlotte-Inland
     Citrus-Inland Hernando-Inland Hillsborough-Inland Lee-
     Inland Levy-Inland Manatee-Inland Pasco-Inland
     Sarasota-Polk-Sumter.

Gulf waters...Small Craft Advisory until 11 AM EDT Friday for Charlotte
     Harbor and Pine Island Sound-Coastal waters from
     Bonita Beach to Englewood FL out 20 NM-Coastal waters
     from Englewood to Tarpon Springs FL out 20 NM-Coastal
     waters from Tarpon Springs to Suwannee River FL out
     20 NM-Tampa Bay waters-Waters from Bonita Beach to
     Englewood FL out 20 to 60 NM-Waters from Englewood to
     Tarpon Springs FL out 20 to 60 NM-Waters from Tarpon
     Springs to Suwannee River FL out 20 to 60 NM.

&&

UPDATE/AVIATION/MARINE/FIRE WEATHER...Jillson
UPPER AIR/DECISION SUPPORT...Noah
Hazardous weather outlook, Apr 6, 5:05 AM EDT, 15 hours 31 minutes before
Hazardous Weather Outlook
National Weather Service Tampa Bay Ruskin FL
505 AM EDT Thu Apr 6 2017

FLZ043-050-052-056-057-061-139-142-148-149-151-155-160-162-165-
239-242-248-249-251-255-260-262-265-GMZ830-836-850-853-856-870-
873-876-062115-
Sumter-Pinellas-Polk-Hardee-Highlands-DeSoto-Coastal Levy-
Coastal Citrus-Coastal Hernando-Coastal Pasco-
Coastal Hillsborough-Coastal Manatee-Coastal Sarasota-
Coastal Charlotte-Coastal Lee-Inland Levy-Inland Citrus-
Inland Hernando-Inland Pasco-Inland Hillsborough-Inland Manatee-
Inland Sarasota-Inland Charlotte-Inland Lee-Tampa Bay waters-
Charlotte Harbor and Pine Island Sound-
Coastal waters from Tarpon Springs to Suwannee River FL out 20 NM-
Coastal waters from Englewood to Tarpon Springs FL out 20 NM-
Coastal waters from Bonita Beach to Englewood FL out 20 NM-
Waters from Tarpon Springs to Suwannee River FL out 20 to 60 NM-
Waters from Englewood to Tarpon Springs FL out 20 to 60 NM-
Waters from Bonita Beach to Englewood FL out 20 to 60 NM-
505 AM EDT Thu Apr 6 2017

This Hazardous Weather Outlook is for West Central And Southwest
Florida.

.DAY ONE...Today and Tonight.

...THUNDERSTORM IMPACT...
Scattered to numerous thunderstorms...ahead of a cold front...
will be moving through the area this morning. Some of these storms
could become strong to severe. These greatest threats will be
damaging winds...hail...lightning strikes...the possibility of
tornadoes...and heavy but brief rainfall.

...RIP CURRENT IMPACT...
Strong onshore winds will keep water levels elevated at area
beaches which will result in a high rip current risk through
tonight.

...MARINE IMPACTS...
A cold front moves through today with increased winds and seas on
Gulf...bay...and harbor waters through tonight...creating
hazardous boating conditions for small craft operators.

...FIRE WEATHER IMPACT...
Relative humidity values are expected to drop to around 35
percent inland this afternoon and with the breezy northwest
winds may result in some instantaneous red flag conditions.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

...RIP CURRENT IMPACT...
Continued elevated water levels on the Gulf maintain a high rip
currents risk Friday morning. through tonight.

...MARINE IMPACTS...
Winds and seas will remain at elevated levels through early
Friday with hazardous boating conditions for small craft
operators.

...FIRE WEATHER IMPACT...
Continued low humidity and breeze winds could again result in
some instantaneous red flag conditions friday.

.SPOTTER INFORMATION STATEMENT...

Spotters should monitor the weather and self activate if
needed...mainly during this morning.

Rude

In the hours before

Local storm report, Apr 6, 2:38 PM EDT, 5 hours 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
238 PM EDT THU APR 06 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1019 AM     TORNADO          5 SSE CAPE CORAL        26.51N 81.95W
04/06/2017                   LEE                FL   FIRE DEPT/RESCUE

            A EF-0 TORNADO/WATERSPOUT MOVED FROM THE SOUTHERN PART OF
            PINE ISLAND AT 1019 AM TO LAKES REGIONAL PARK IN FORT
            MYERS AT 1040 AM. TIME BASED ON RADAR. ONE MOBILE HOME
            DESTROYED, DAMAGE TO TREES AND CAR PORTS, AND A METAL
            DOCK LIFTED OUT OF THE WATER AT LAKES REGIONAL PARK. A
            SPECIAL THANKS TO EMERGENCY MANAGEMENT AND THE MEDIA FOR
            THE PHOTOS AND VIDEO.

&&

NOAH
Local storm report, Apr 6, 2:48 PM EDT, 5 hours 48 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
248 PM EDT THU APR 06 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0740 AM     HAIL             HOMELAND                27.82N 81.82W
04/06/2017  E1.00 INCH       POLK               FL   PUBLIC

0920 AM     MARINE TSTM WIND 2 S VENICE              27.07N 82.45W
04/06/2017  M39.00 MPH       GMZ853             FL   C-MAN STATION

            MEASURED 34 KNOT WIND GUST

1000 AM     MARINE TSTM WIND 2 S BOCA GRANDE         26.72N 82.26W
04/06/2017  M40.00 MPH       LEE                FL   MESONET

            35 KNOT WIND GUST MEASURED AT WEATHERFLOW STATION XBCG.

1019 AM     TORNADO          5 SSE CAPE CORAL        26.51N 81.95W
04/06/2017  F0               LEE                FL   EMERGENCY MNGR

            CORRECTED SOURCE OF REPORT. A EF-0 TORNADO/WATERSPOUT
            MOVED FROM THE SOUTHERN PART OF PINE ISLAND AT 1019 AM TO
            LAKES REGIONAL PARK IN FORT MYERS AT 1040 AM. TIME BASED
            ON RADAR. ONE MOBILE HOME DESTROYED, DAMAGE TO TREES AND
            CAR PORTS, AND A METAL DOCK LIFTED OUT OF THE WATER AT
            LAKES REGIONAL PARK. A SPECIAL THANKS TO EMERGENCY
            MANAGEMENT AND THE MEDIA FOR THE PHOTOS AND VIDEO.

&&

NOAH

The office that day

Everything else NWS Tampa Bay, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 7, 5:39 PM EDTRed Flag WarningTBWCharlotte, Hernando, Highlands, Lee, Manatee, Pinellas and 1 more26 hr

Nearby

Red Flag Warnings in Florida, 2017Every red flag warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.